advertisement
Question
Posted by: Euodia | 2013/01/03

Minstruasie

jong ek het maand gelede ophou om die pilletjies te gebruik, ek moes ''n week terug begin het en nog niks nie, in tussen het ek ook geval.so ek weet nie of dit dalk ook oorsaak kan wees nie. ek het nou al 3 swangerskap toetse gedoen en in negatief...help??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your cycle can take a month or two to return to normal after stopping the Pill.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement